# SDR DALA2015020400968

- Difficulty date: January 31, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 111,949 hours, 16,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON IN FLIGHT, LEFT SIDE BUSINESS CLASS.  REPLACED BATTERY TRAY M9008, INSPECTED WIRE TO SPLICE SM9002, SM9003, SM9004I.  SYS OPS IS NORMAL.
